# SDR C2XA09IA237

- Difficulty date: September 20, 2009
- Submitted: September 22, 2009
- Operation: Air carrier
- Aircraft: N14940
- Make and model: Emb EMB-145EP
- Aircraft serial: 145033
- Aircraft time: 23,882 hours, 22,342 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 2212 - DURING PREFLIGHT THE CREW REPORTED NUMEROUS EMERGENCY LIGHTS OUT.  MAINTENANCE INSPECTED THE AIRCRAFT, OPERATIONALLY TESTED THE EMERGENCY LIGHTS WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
